MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG LUMINOS LOTUS MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG LUMINOS LOTUS MAX; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 11574100
Medical Device Problem Code Installation-Related Problem (2965)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2024
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers was notified of an issue related to customer safety advisory notice xp017/24/s with the luminos lotus max system.At the attachment of monitor ceiling suspension, the securing segment was not installed correctly.The monitor support arm remained attached to the ceiling and no injury occurred.It is assumed that in a worst-case scenario, if the support arm had been used further without noticing the issue, it might have led to a serious injury by large parts falling down and hitting a person.
 
Additional Manufacturer Narrative
Initial corrective actions/preventive actions implemented by the manufacturer: the system was taken out of use as instructed by customer service advisory notification (csan) xp017/24/s which began distribution to affected customers on 07/02/2024.Siemens initiated recall res# 94948, which was submitted to the fda on 07/05/2024 for potential problems with the support arm of select system ceiling displays or wall displays.Manufacturers preliminary analysis: the root cause for the issue has not yet been determined.The investigation is ongoing.The root cause will be communicated via res# 94948.Corrective and or preventative actions will be implemented via resolution updates xp018/24/s and xp019/24/s.These updates are anticipated to be released in september 2024.A supplemental report for this complaint event will not be submitted to the fda.
 
Additional Manufacturer Narrative
H11 corrected data: a supplemental report will not be submitted to the fda since the issue will be investigated and resolved via resolution updates xp018/24/s and if necessary xp019/24/s.

Brand Name
LUMINOS LOTUS MAX
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1
or rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
rebecca tudor
40 liberty blvd., mc 65-1a
malvern, PA 19355
4843234198
MDR Report Key19804313
Report Number3004977335-2024-00081
Device Sequence Number12700066
Product Code OWB
UDI-Device Identifier04056869269931
UDI-Public(01)04056869269931
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K173639
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Remedial Action Recall,Other
Type of Report Initial,Followup
Report Date (Section B) 07/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11574100
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2024
Supplement Date Received by Manufacturer07/23/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date07/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown